# SDR DALA2017082806417

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 53,940 hours, 20,907 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE CONNECTED EMERGENCY LIGHT.
